# SDR SWAA2022032499400

- Difficulty date: November 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT (1 EA) / REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W E.A N.1-A53-2076; REV 11
